MathSciNet Relay Station
MathSciNet bibliographic data
MR951031 41A15
Merz, Gerhard; Sippel, Wilhelm Zur Konstruktion periodischer Hermite-Interpolationssplines bei äquidistanter Knotenverteilung. (German) [On the construction of periodic interpolating Hermite splines with equidistant knots] J. Approx. Theory 54 (1988), no. 1, 92–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement